Accessibility navigation


Schatten class Toeplitz operators on generalized Fock spaces

Isralowitz, J., Virtanen, J. and Wolf, L. (2015) Schatten class Toeplitz operators on generalized Fock spaces. Journal of Mathematical Analysis and Applications, 421 (1). pp. 329-337. ISSN 0022-247X

[img]
Preview
Text - Accepted Version
· Available under License Creative Commons Attribution Non-commercial No Derivatives.
· Please see our End User Agreement before downloading.

259kB

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1016/j.jmaa.2014.05.065

Abstract/Summary

In this paper we characterize the Schatten p class membership of Toeplitz operators with positive measure symbols acting on generalized Fock spaces for the full range p>0.

Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:57709
Publisher:Elsevier

Downloads

Downloads per month over past year

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation